On majorization and range inclusion of operators on Hilbert C*-modules

Fang, Xiaochun; Moslehian, Mohammad Sal; Xu, Qingxiang

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: LINEAR AND MULTILINEAR ALGEBRA 0308-1087 1563-5139 66 (12) pp. 2493-2500 2018
  • SJR Scopus - Algebra and Number Theory: Q2
Azonosítók
Szakterületek:
    It is proved that for adjointable operators A and B between Hilbert C*-modules, certain majorization conditions are always equivalent without any assumptions on <(R(A*))over bar>, where A* denotes the adjoint operator of A and <(R(A*))over bar> is the norm closure of the range of A*. In the case that <(R(A*))over bar> is not orthogonally complemented, it is proved that there always exists an adjointable operator B whose range is contained in that of A, whereas the associated equation AX = B for adjointable operators is unsolvable.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2020-08-09 16:46